# SDR 2023FA0000418

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: General aviation
- Aircraft: N340SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9411
- Aircraft time: 7,216 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 10,848 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292000800
- Part serial: 18739
- Condition: Making Metal
- Location: #1
- Part time: 10,848 hours, 20,288 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE #1 ENGINE WARNING.  AFTER 2 ATTEMPTS TO BURN THE LIGHT REMAINED ON.  POWER WAS REDUCED AND PLANNING FOR A PRECAUTIONARY LANDING BEGAN.  THE ENGINE WAS THEN SHUT DOWN AND A RUN-ON LANDING WAS PERFORMED WITH NO FURTHER INCIDENT.  AFTER INSPECTION THE ENGINE WAS DETERMINED UNAIRWORTHY AND WAS REMOVED AND REPLACED.
